| Catalog Number |
MZX5305 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Separation Failure (2547)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported by the customer that during iv initiation, the extension set separated into two pieces, causing fluid leakage at the catheter site.Additional information: adverse event where blood became uncontained and almost got on nurse.